# SDR UIEA2021012100096

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,088 hours, 18,456 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Isolator
- Part number: 9356007
- Part serial: 1531
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT APU VIBRATION ISOLATOR WORN TO LIMITS.  REMOVED AND REPLACED LEFT AFT VIBRATION ISOLATOR, IAW AMM 49-13-01.  OPERATIONS CHECK GOOD AT THIS TIME.
